Une remarque sur les inégalités différentielles

Z. Mikołajska

Annales Polonici Mathematici (1983)

  • Volume: 42, Issue: 1, page 181-185
  • ISSN: 0066-2216

How to cite


Z. Mikołajska. "Une remarque sur les inégalités différentielles." Annales Polonici Mathematici 42.1 (1983): 181-185. <http://eudml.org/doc/267152>.

author = {Z. Mikołajska},
journal = {Annales Polonici Mathematici},
keywords = {necessary and sufficient condition},
language = {fre},
number = {1},
pages = {181-185},
title = {Une remarque sur les inégalités différentielles},
url = {http://eudml.org/doc/267152},
volume = {42},
year = {1983},

AU - Z. Mikołajska
TI - Une remarque sur les inégalités différentielles
JO - Annales Polonici Mathematici
PY - 1983
VL - 42
IS - 1
SP - 181
EP - 185
LA - fre
KW - necessary and sufficient condition
UR - http://eudml.org/doc/267152
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.